# SDR SWIA200819883

- Difficulty date: April 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 27,028 hours, 39,617 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rod End
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ELEVATOR UPPER BELLCRANK ROD ENDS SHOW SIGNS OF CORROSION.  (FOUND AT C-CHECK) REPLACED THE LT AND RT ELEVATOR ROD END ASSEMBLIES IAW AMM 27-00-00.
